Alert archive / Maryland / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 212, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 31, 2025, 3:56 PM EDT for Caroline County, Queen Anne's County, Talbot County, Maryland. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 31, 2025, 3:56 PM EDT (19:56 UTC)
- Expired
- Jul 31, 2025, 4:45 PM EDT
- In force
- 49 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Caroline County, MD, Queen Anne's County, MD, Talbot County, MD
The radar
The Dover AFB radar (KDOX), 47 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 31, 4:08 PM EDT | TSTM WND DMG | Easton, MD | Multiple trees down. Time estimated from radar. |
| Jul 31, 4:24 PM EDT | TSTM WND DMG | Ridgely, MD | Trees down. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 31, 1:15 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 7.9 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1642 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 785 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
861
WUUS51 KPHI 311956
SVRPHI
MDC011-035-041-312045-
/O.NEW.KPHI.SV.W.0212.250731T1956Z-250731T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
356 PM EDT Thu Jul 31 2025
The National Weather Service in Mount Holly NJ has issued a
* Severe Thunderstorm Warning for...
Northeastern Talbot County in eastern Maryland...
Southeastern Queen Anne's County in northeastern Maryland...
Central Caroline County in eastern Maryland...
* Until 445 PM EDT.
* At 356 PM EDT, a severe thunderstorm was located over Skipton, or 7
miles north of Easton, moving northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
* Locations impacted include...
Easton, Denton, Greensboro, Oakland, Ridgely, Queen Anne, Starr,
Skipton, Jumptown, Matthews, Wye Mills, Griffin, Cordova, Hope, and
Hillsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3911 7590 3890 7572 3887 7573 3874 7609
3888 7620 3890 7620
TIME...MOT...LOC 1956Z 238DEG 25KT 3887 7611
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MJL3 follow-up statements
645
WWUS51 KPHI 312024
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
424 PM EDT Thu Jul 31 2025
MDC035-312033-
/O.CAN.KPHI.SV.W.0212.000000T0000Z-250731T2045Z/
Queen Anne's MD-
424 PM EDT Thu Jul 31 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN QUEEN ANNE'S
COUNTY IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central Delaware...and eastern and northeastern Maryland.
LAT...LON 3892 7596 3893 7595 3905 7585 3890 7572
3889 7572 3887 7573 3880 7593 3884 7598
TIME...MOT...LOC 2023Z 238DEG 25KT 3897 7590
$$
MDC011-041-312045-
/O.CON.KPHI.SV.W.0212.000000T0000Z-250731T2045Z/
Talbot MD-Caroline MD-
424 PM EDT Thu Jul 31 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHEASTERN TALBOT AND CENTRAL CAROLINE COUNTIES...
At 423 PM EDT, a severe thunderstorm was located over Jumptown, or 9
miles southeast of Centerville, moving northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
Locations impacted include...
Denton, Greensboro, Oakland, Ridgely, Queen Anne, Jumptown, Griffin,
and Hillsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3892 7596 3893 7595 3905 7585 3890 7572
3889 7572 3887 7573 3880 7593 3884 7598
TIME...MOT...LOC 2023Z 238DEG 25KT 3897 7590
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MJL364
WWUS51 KPHI 312034
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
434 PM EDT Thu Jul 31 2025
MDC041-312044-
/O.CAN.KPHI.SV.W.0212.000000T0000Z-250731T2045Z/
Talbot MD-
434 PM EDT Thu Jul 31 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TALBOT COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central Delaware...and eastern Maryland.
LAT...LON 3891 7587 3896 7583 3898 7579 3890 7572
3889 7572 3887 7573 3884 7581 3885 7585
TIME...MOT...LOC 2034Z 238DEG 25KT 3901 7582
$$
MDC011-312045-
/O.CON.KPHI.SV.W.0212.000000T0000Z-250731T2045Z/
Caroline MD-
434 PM EDT Thu Jul 31 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR EAST CENTRAL CAROLINE COUNTY...
At 434 PM EDT, a severe thunderstorm was located over Goldsboro, or
13 miles east of Centerville, moving northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
Locations impacted include...
Denton and Greensboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3891 7587 3896 7583 3898 7579 3890 7572
3889 7572 3887 7573 3884 7581 3885 7585
TIME...MOT...LOC 2034Z 238DEG 25KT 3901 7582
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MJL737
WWUS51 KPHI 312044
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
444 PM EDT Thu Jul 31 2025
MDC011-312054-
/O.EXP.KPHI.SV.W.0212.000000T0000Z-250731T2045Z/
Caroline MD-
444 PM EDT Thu Jul 31 2025
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CAROLINE COUNTY
WILL EXPIRE AT 445 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central Delaware...and eastern Maryland.
Remember, a Severe Thunderstorm Warning still remains in effect for
East central Caroline County in eastern Maryland until 515 PM EDT.
LAT...LON 3891 7587 3896 7583 3898 7579 3890 7572
3889 7572 3887 7573 3884 7581 3885 7585
TIME...MOT...LOC 2044Z 238DEG 25KT 3904 7575
$$
MJLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 2:10 PM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jul 31, 2:10 PM EDT, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
210 PM EDT Thu Jul 31 2025
.SYNOPSIS...
With high pressure located offshore, a slow moving cold front
will push through the region beginning through tonight, bringing
widespread showers and storms and a considerable threat of
flash flooding across the region. Front front will push south of
the area Friday as low pressure slides offshore. High pressure
will then build from the north into the weekend, with below
normal temperatures, much drier and pleasant conditions expected
into early next week.
&&
.NEAR TERM /THROUGH FRIDAY/...
The risk for a significant flash flood threat persists this
afternoon and tonight. A few severe thunderstorms with locally
damaging wind gusts cannot be ruled out either. A Flood Watch
remains in effect until 6 AM Friday. A Severe Thunderstorm Watch
remains in effect until 8 PM Thursday. Heavy showers and
thunderstorms are already forming and becoming more numerous.
Much cooler, breezy, and showery conditions are expected to
follow on Friday.
The ridging to our southwest will continue to shift eastward
today, with high pressure remaining well offshore at the
surface. Broad upper diffluence will remain in place aloft
through Friday. Meanwhile, a slow moving cold front will push
gradually southward across the area through tonight. This should
result in some broad cyclogenesis in the Mid Atlantic region as
the front works its way south, with the surface low passing
offshore on Friday.
There remains a Moderate Risk (level 3 out of 4) of flash
flooding for this afternoon into tonight for large portions of
the area, as widespread heavy showers and thunderstorms are
anticipated to develop within the vicinity of the slow moving
frontal boundary. PoPs remain near 80-100% for the entire area,
peaking from north to south as the front moves gradually
southward through tonight. As diurnal instability builds ahead
of the front into the afternoon (SBCAPE near or over 2000 J/kg),
PWats will increase into the 2.0-2.5 inch range. Mean layer
flow will be roughly parallel to the frontal boundary and
surface flow will be feeding directly into the frontal region,
which should support training and/or back building convection.
Cyclogensis nearby could also introduce some frontogenetic
forcing into the equation into tonight as well. The synoptic and
tropical aspects of this setup will likely lead to scattered
convection continuing into the overnight period.
The environment during this event will support considerable,
and potentially significant flash flooding, especially within
the Moderate Risk area. Our current rainfall forecast generally
ranges from around 1-3" across the area, but locally higher
amounts of 5-7" or even greater are certainly possible. Rainfall
rates could exceed 2" per hour, which could quickly overwhelm
drainage systems. The greatest flash flood threat will
ultimately depend on exactly where the frontal boundary ends up
into this afternoon, and how quickly convection is propagating.
The high PWats and tropical convective nature of the environment
will not support quickly moving storms, and convection could
continue redeveloping over the same areas. Guidance currently
supports the highest threat being from around central and
northern New Jersey and southwest into the Philadelphia metro
area and adjacent areas of southern New Jersey and northern
Delaware. The Flood Watch remains in effect from 2 PM today
through 6 AM Friday for all of our counties. Have a reliable way
to receive any warnings that are issued, and do not drive
through flooded roads. The the Hydrology section below for more
details.
While flash flooding will be the main threat with today's
storms, some isolated to scattered severe thunderstorms will be
possible early in the convective evolution. Water loaded
downdrafts and initially steep low level lapse rates ahead of
the front (south of I- 78) could support locally damaging wind
gusts. SPC has the severe weather outlook at a Slight Risk
(2/5) for portions of the area.
The frontal boundary will continue to slowly work its way south
through the area overnight. Winds will shift northeast and
become gusty behind the front. Scattered showers and perhaps
some rumbles of thunder will continue overnight across the area.
The greater flash flood threat for areas farther south and
closer to the coast could end up being overnight depending on
how the convection evolves.
By Friday, the frontal boundary should be south of the forecast
area as the weak surface low slides offshore along it.
Diffluence will remain in place aloft as Canadian high pressure
begins to build in from the north. This setup will result in
cloudy skies Friday along with an unusually breezy northeast
wind by mid summer standards. Lingering showers and drizzle can
also be expected, especially across the coastal plain. Northeast
winds 10-20 mph with gusts near 30 mph possible, and near 35-40
mph possible along the immediate coast. High temperatures
Friday will be in the low to mid 70s, though some cooler spots
north of Philly could even be stuck in the upper 60s all day.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
The hot, humid, and stormy weather will fortunately by followed
by very pleasant and dry conditions over the weekend.
Drier air will finally start to work into the area from the
north Friday night and especially by Saturday as high pressure
takes hold of the region. Highs Saturday will be near 80 degrees
and dewpoints will be in the 50s, perhaps even mixing out into
the upper 40s in some spots. Low to mid 80s forecast for Sunday
high temperatures, though with similarly dry and comfortable
dewpoints and humidity levels. Lows in the period will range
from the mid 50s and 60s. About as perfect and pleasant as mid
summer weather gets!
&&
.LONG TERM /MONDAY THROUGH WEDNESDAY/...
The weekend's pleasant and dry conditions will continue into
early next week as surface ridging remains extended into our
area from southern New England. A gradual increase in
temperatures and return of more seasonable humidity levels can
be expected with each passing day through the middle of the
week. By Tuesday and Wednesday, we could start seeing some
isolated diurnally driven convection, but shouldn't be anything
to write home about. Overall a nice extended period of mid
summer weather shaping up.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Rest of today...MVFR with periods of IFR/LIFR conditions can be
expected through 00Z to 02Z in and near any showers and heavy
thunderstorms that develop. Showers and storms already
developing will become widespread across the region by later
this afternoon and evening. East to northeast winds much of the
day for RDG/ABE and south to southeast winds elsewhere around
5-10 kts. High confidence in the general evolution of
conditions, but lower confidence on details and timing of storms
and restrictions.
Tonight...IFR ceilings likely. Pockets of heavy rainfall may
linger early this evening before becoming more intermittent
showers later tonight. Overnight, lingering showers and some
drizzle could reduce visibility at times. Northeast winds 10-15
kts with gusts near 20 kts by 06Z. High confidence in prevailing
low ceilings and winds, but lower confidence on any IFR
occurring.
Friday...Ceiling restrictions likely prevailing. Periods of
showers and drizzle possibly reducing visibility at times. Gusty
northeast winds.
Outlook...
Friday night through Tuesday...Conditions improving to VFR. No
significant weather.
&&
.MARINE...
Winds and seas building through tonight. South to southeast
winds 10-15 kts will shift northeast tonight from north to south
as a cold front pushes south across the area. Winds will then
increase to 15-25 kts with gusts near 30-35 kts by late tonight
into Friday. While some gale force wind gusts are possible
across the Atlantic coastal waters, duration of these should be
brief and confidence is too low for a Gale Warning. Numerous
showers and heavy thunderstorms developing this afternoon and
evening. Scattered showers and drizzle lingering tonight through
Friday.
A Small Craft Advisory is now in effect for all coastal waters
beginning tonight through Saturday for the Atlantic waters and
for Friday for Delaware Bay.
Outlook...
Friday night through Saturday night...Advisory conditions
continuing with northeast wind gusts near 25-30 kts and seas 4-6
feet. Conditions will begin to improve Saturday through
Saturday night.
Sunday through Tuesday...No marine hazards expected.
Rip Currents...
For today, southerly winds around 10-15 mph will become east-
southeast in the afternoon. Breaking wave heights around 1-2
feet with a 1 foot southeast swell period around 8 seconds. As a
result, have maintained a LOW risk for the development of
dangerous rip currents at all beaches.
For Friday, northeast winds strengthen to around 15-30 mph.
Breaking wave heights will vary between 3-5 feet to the north
and 2-4 feet to the south with a building northeasterly 5-7 foot
swell around 6-7 seconds. As a result, opted to go with a HIGH
risk for dangerous rip currents for Monmouth and Ocean County
beaches where winds/swell are more perpendicular to shore, with
a MODERATE risk elsewhere where winds/swell are more shore
parallel. A rip current statement has been issued for Monmouth
and Ocean Counties.
For specific beach forecasts, visit weather.gov/beach/phi
&&
.HYDROLOGY...
The environment today into tonight will support considerable,
and potentially significant flash flooding, especially within
the Moderate Risk Excessive Rainfall Outlook area. Our current
rainfall forecast generally ranges from around 1-3" across the
area, but locally higher amounts of 5-7" or even greater are
certainly possible. Rainfall rates could exceed 2" per hour,
which could quickly overwhelm drainage systems. The greatest
flash flood threat will ultimately depend on exactly where the
frontal boundary ends up into this afternoon, and how quickly
convection is propagating.
While no main stem river flooding is anticipated, significant
flooding of small streams and creeks is possible.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch through late tonight for PAZ054-055-060>062-070-
071-101>106.
NJ...Flood Watch through late tonight for NJZ001-007>010-012>027.
High Risk for Rip Currents from Friday morning through Friday
evening for NJZ014-026.
DE...Flood Watch through late tonight for DEZ001>004.
MD...Flood Watch through late tonight for MDZ012-015-019-020.
MARINE...Small Craft Advisory from 6 AM to 6 PM EDT Friday for ANZ430-
431.
Small Craft Advisory from 8 PM this evening to 6 PM EDT
Saturday for ANZ450-451.
Small Craft Advisory from 6 AM Friday to 6 PM EDT Saturday for
ANZ452>455.
&&
SYNOPSIS...Staarmann
NEAR TERM...MJL/Staarmann
SHORT TERM...Staarmann
LONG TERM...Staarmann
AVIATION...MJL/Staarmann
MARINE...Staarmann
HYDROLOGY...Hazardous weather outlook, Jul 31, 7:07 AM EDT, 8 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 707 AM EDT Thu Jul 31 2025 MDZ012-015-019-020-011115- Kent MD-Queen Annes-Talbot-Caroline- 707 AM EDT Thu Jul 31 2025 ...FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Isolated severe thunderstorms are possible this afternoon and evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. Staarmann
In the hours before
Local storm report, Jul 31, 3:24 PM EDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
324 PM EDT Thu Jul 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 PM Tstm Wnd Dmg Caln Twp 40.00N 75.75W
07/31/2025 Chester PA Fire Dept/Rescue
Wires down at the intersection of Longview
Drive and Barley Sheaf Road. Wires also down
at the intersection of Kings Highway and N
Longview Drive. Time estimated from radar.
&&
NGLocal storm report, Jul 31, 3:40 PM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
340 PM EDT Thu Jul 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM Flash Flood Wilmington 39.74N 75.56W
07/31/2025 New Castle DE Fire Dept/Rescue
A water rescue is occurring at the
intersection of M.L.K. Jr. Blvd & S Monroe
Street.
&&
NGLocal storm report, Jul 31, 3:45 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
345 PM EDT Thu Jul 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM Flash Flood Upper Southampton Twp 40.17N 75.04W
07/31/2025 Bucks PA Emergency Mngr
Second Street Pike and Street Road closed
due to three to four feet of water in Upper
Southampton Township.
&&
NGLocal storm report, Jul 31, 3:48 PM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
348 PM EDT Thu Jul 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM Flash Flood Upper Southampton Twp 40.17N 75.04W
07/31/2025 Bucks PA Emergency Mngr
Stump Road and Bustleton Pike in Southampton
Township is closed due to flooding.
&&
NGLocal storm report, Jul 31, 3:53 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
353 PM EDT Thu Jul 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM Flash Flood Colonial Heights 39.75N 75.58W
07/31/2025 New Castle DE Public
Prospect road flooded with around 8 inches
of water on the road.
&&
NGLocal storm report, Jul 31, 3:55 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
355 PM EDT Thu Jul 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM Flash Flood 1 SW Lower Southampton 40.14N 75.01W
07/31/2025 Bucks PA Emergency Mngr
A vehicle is stranded in flood water at the
intersection of Brookside Drive and Winding
Lane in Lower Southampton Township with a
water rescue occurring for the occupant.
&&
NGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 3:09 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Queen Anne's, Talbot | 21 min |
| Jul 31, 3:29 PM EDT | Severe Thunderstorm Warning | PHI | Queen Anne's, Talbot | 46 min |
| Jul 31, 4:32 PM EDT | Severe Thunderstorm Warning | PHI | Caroline | 21 min |
Nearby
Severe Thunderstorm Warnings in Maryland, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.